Ellipticity and discrete series

Research output: Contribution to journalJournal articleResearchpeer-review

We explain by elementary means why the existence of a discrete series representation of a real reductive group G implies the existence of a compact Cartan subgroup of G. The presented approach has the potential to generalize to real spherical spaces.

Original languageEnglish
JournalJournal fur die Reine und Angewandte Mathematik
Volume2022
Issue number782
Pages (from-to)109-119
ISSN0075-4102
DOIs
Publication statusPublished - 1 Jan 2022

Bibliographical note

Publisher Copyright:
© 2021 Walter de Gruyter GmbH, Berlin/Boston 2022.

ID: 304297490